About a class of Hadamard propelinear codes (bibtex)
by Rifà, Josep and Suárez-Canedo, Emilio
Reference:
About a class of Hadamard propelinear codes (Rifà, Josep and Suárez-Canedo, Emilio), In Electron. Notes Discret. Math., volume 46, 2014.
Bibtex Entry:
@article{rifa_about_2014,
	title = {About a class of {Hadamard} propelinear codes},
	volume = {46},
	url = {https://doi.org/10.1016/j.endm.2014.08.038},
	doi = {10.1016/j.endm.2014.08.038},
	journal = {Electron. Notes Discret. Math.},
	author = {Rifà, Josep and Suárez-Canedo, Emilio},
	year = {2014},
	pages = {289--296}
}
Powered by bibtexbrowser